MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HCV

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HCV
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported an observation of a nonreactive advia centaur hcv (ahcv) result which was considered discordant relative to clinical expectation.Siemens healthcare diagnostics has concluded investigation of the event.Siemens evaluated the instrument data and the information provided by the customer.The calibration was valid, and quality control (qc) was performing acceptably.The reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for investigation is not warranted, as the discordant result was not reproducible.Based on the available information, a specific cause for the discordant result was unable to be determined.A product problem was not identified.The issue was resolved by routine troubleshooting.The customer is operational, and no further action is required.
 
Event or Problem Description
The customer reports an observation of a non-reactive (negative) advia centaur hcv (ahcv) result which was considered discordant relative to clinical expectation.Ahcv reagent lot# 466 was in use at the time.An initial reactive (positive) result was obtained for the patient in question.The initial reactive result was not reported to the physician(s).Per advia centaur hcv (ahcv) instructions for use (ifu), the customer performed a follow-up testing with the same sample, which produced a nonreactive (negative) result.This result was considered discordant by the customer.The same sample was then repeated in duplicate which produced reactive (positive) results similar to the initial result.The reactive results were considered correct and reported to the physician(s) as it matched the clinical expectation for the affected patient.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ADVIA CENTAUR HCV
Common Device Name
ADVIA CENTAUR HCV
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20531637
Report Number1219913-2024-00452
Device Sequence Number12436771
Product Code MZO
UDI-Device Identifier00630414278759
UDI-Public(01)00630414278759(10)18896466(17)241021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model NumberN/A
Device Catalogue Number11203483
Device Lot Number18896466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale